# SDR CA130423008

- Difficulty date: April 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 3,761 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Control Cable
- Part number: 505530401
- Condition: Broken
- Location: Seat Stop
- Part time: 869 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SECONDARY SEAT STOP CONTROL CABLE FRAYED WIRES AND BROKEN END BY ADJUSTMENT END OF THE CABLE PREVENTING SEAT TO RETRACT.  CONTROL CABLE REPLACED, RIGGED AND ADJUSTED FOR CORRECT OPERATION.
